ANTIPYRETICS > MEFTAGESIC - DS Suspension
For the use of a Registered Medical Practitioner, a Hospital or a Laboratory only.
COMPOSITION
MEFTAGESIC - DS Suspension
Each 5 ml of MEFTAGESIC-DS Suspension contains:
Mefenamic Acid IP 100 mg
Paracetamol IP 250 mg
 
INDICATIONS
MEFTAGESIC-DS Suspension is indicated in the treatment of fever in children above 6 months
It is also useful for the treatment of mild to moderate pain of various etiologies.
DOSAGE AND ADMINISTRATION
Oral : Children above 6 months: Mefenamic acid and paracetamol are recommended in the following dosage: Mefenamic acid: 25 mg/kg daily in divided doses, or 4-6.5 mg/kg/dose every 8 hours. Paracetamol: 50-75 mg/kg day in divided doses, or 10-15 mg/kg/dose every 4-6 hourly.

6 months to 1 year: 2.5 ml three times daily or, as prescribed by the physician.
2 to 4 years: 1 tsf (5 ml) three times daily or, as prescribed by the physician
5 to 8 years: 1 ½ tsf (7.5 ml) three times daily or, as prescribed by the physician.
9 to 12 years: 2 tsf (10 ml) three times daily or, as prescribed by the physician.

Therapy with mefenamic acid should not be given for longer than 7 days at a time. Please do not exceed the recommended dose.
HOW SUPPLIED
MEFTAGESIC-DS Suspension: 60 ml bottle.